Can chunking reduce syntactic complexity of natural languages?

Complexity 21 (S2):33-41 (2016)

Authors
H. C. B. Liu
University of California, Berkeley
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/cplx.21779
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,625
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

View all 8 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Chain Scope and Quantification Structure.Soowon Kim - 1991 - Dissertation, Brandeis University
Index Sets for Ω‐Languages.Douglas Czenzer & Jeffrey B. Remmel - 2003 - Mathematical Logic Quarterly 49 (1):22-33.
An Empirical Hypothesis About Natural Semantics.Geoffrey Sampson - 1976 - Journal of Philosophical Logic 5 (2):209 - 236.
Rudimentary Languages and Second‐Order Logic.Malika More & Frédéric Olive - 1997 - Mathematical Logic Quarterly 43 (3):419-426.
Generic Separations and Leaf Languages.M. Galota, H. Vollmer & S. Kosub - 2003 - Mathematical Logic Quarterly 49 (4):353.

Analytics

Added to PP index
2016-06-30

Total views
14 ( #555,868 of 2,242,372 )

Recent downloads (6 months)
3 ( #626,607 of 2,242,372 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature